# SDR CA110225014

- Difficulty date: February 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Failed
- Location: Oil Cooler Door
- Part time: 2,247 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORT: "OIL TEMPERATURE OBSERVED IN EXCESS OF 109 DEGREES ON NR 2 ENGINE AT APPROXIMATELY 9000`.  QRH PROCEDURE CONDUCTED.  OIL TEMPERATURE REACHED 118, DEGREES AND AFTER QRH PROCEDURE REDUCED TO 117 DEGREES.  IMMEDIATE DESCENT TO LAND WAS INITIATED AFTER QRH CHECKS AND TEMPERATURE RETURNED TO NORMAL RANGE A SHORT TIME AFTER DESCENT POWER WAS SELECTED.  STANDARD DRILLS AND CHECKLISTS WERE CONDUCTED FOR A NORMAL APPROACH AND LANDING.  ENTRY MADE INTO QL3.  A SIMILAR OCCURRENCE REGARDING HIGH OIL TEMP ON NR 2 ENGINE WAS NOTED IN THE QL3 DATED 9-2-11." MAINTENANCE REPORT: OIL COOLER DOOR ACTUATOR REPLACED.
